Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Prescribed with cyclonorm for irregular periods. Severe vomiting. Can I stop medication?


I consulted the doctor for not getting period and she prescibed the cyclonorm P and cyclonorm E alongwith antacid.
Before start of the treatment I checked twice for any pregnancy and both the times the results are negative.
after that i started the treatment as follows

cyclonorm P-- After meal
cyclonorm E-- After meal
Antacid-- Before meal
After taking first dose there is no any abnormal feeling but after second dose in the night (after 2-3 hrs from the actaul intake of tablet) vomiting started frequently till the morning. Then after taking ondem i found little bit relaxed.

My question is can i stop the tablet cyclonorm P and Cyclonorm E?

Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The severe vomiting that you are having is due to the side effect of the pills that you have been prescribed. You need to stop taking the pills if the side effects are intolerable.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor